Jump to content

Recommended Posts

I just started taking Welbutrin 150 mg.  Second day I slept 5 hours.  Also extremely irritable.  Do these side effect go away or stay?

Share this post


Link to post
Share on other sites

4th day of Wellbutrin. Experiencing forgettfullness and I am pretty much a zombie. I have 3 small children, it takes my oldest daughter telling me to change my 1 year old's diaper about 4+ times before I finally remember to do it. After about 8 hours of being a zombie, I feel great. Should I stick it out the recommended 4-6weeks? Will the feelings of being a zombie pass by then? 

Share this post


Link to post
Share on other sites

Everyone is different. I seem to tolerate Wellbutrin pretty well. I'm on 300 mg/day. What is your dose?

I'm having some tremors, but that could also be from another medication.

Have you been doing better lately?

 

Wish you the best.

C

Share this post


Link to post
Share on other sites

I was extremely irritable for the first 7-10 days upon onset of taking Wellbutrin.  Then one morning felt great and I have more energy, just feeling lots better with a better outlook on life.  I have a lot of stress due to pandemic (who isn't?), taking care of older parents and a handicapped brother.  This stress is not going away, it is my reality.  I just hope the Wellbutrin continues and my psychiatrist will let me increase my dose if needed.  I am on 150 mg now.

 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...